# SDR DALA2019032902011

- Difficulty date: May 7, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 73,733 hours, 14,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 955 RBL 90 CLOSURE PANEL WEB AND STIFFENER FOUND HEAVY CORROSION. ELONGATED HOLES ON DOUBLER AND STIFFENER REPAIRED PER ERA 513117-14 (LP 1430202) (SUBMITTED DIFF DATE 5/7/2014 SG)
